# SDR HALA20241112321

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 13,459 hours, 3,027 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS-BTB DUE TO ECAM: CAB PR SYS 1 FAULT. SWAPPED CPC 1 & CPC 2. OPS CHK NORMAL PER AMM 21-31-00.
